So I took Levaquin (Levofloxacin) last year for tonsillitis. I don't know why the doctor gave such an antibiotic but I took it anyways against my better judgement. I only took a few doses before I threw away the pills since I was freaking out reading about Tendonitis. Incidentally my calcaneal tendon started feeling weak which is why I stopped taking the medicine. Around the same time or shortly thereafter I noticed I started having pain mainly in my hands. I still have pain in my hands; however, it's a very strange pain it comes and goes and it's never the same intensity it's also sometimes only restricted around certain fingers and it moves around. So I was wondering if in anyone's experience having Tendonitis or other musculoskeletal side effects has anyone felt what I have described. Also it does not seem that the pain is reduced by pain medication
A few people do experience tendonitis during and after they have taken Levaquin. Tendonitis is a known side effect of Levaquin. In these situations, if the symptoms don't resolve then please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Apr 2013 • 2 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Updated 23 Jan 2014 • 2 answers
Updated 21 Aug 2015 • 2 answers
Updated 2 Oct 2017 • 3 answers
Updated 17 Oct 2016 • 1 answer